# SDR AAL2002F00008

- Difficulty date: August 7, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Engine: Pwa JT8D*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Grooved
- Location: Lt Wing
- Part time: 34,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN, GROVE IN BOTTOM OF WING IN BOARD AND AFT OF NR1 SLOT TRACK ON PANEL LANDING.  DEPTH, OUT OF LIMITS, .5000 INCH X 10 INCHES, LEFT WING.  REPAIRED IAW ESO.  (2002-1167  AMC4)
